RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 3, Pages 10–15 (Mi faa2591)  

This article is cited in 2 scientific papers (total in 2 papers)

Finiteness theorem for families of vector fields in the neighborhood of a Poincaré-type singularity

N. N. Brushlinskaya


Full text: PDF file (588 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:3, 177–181

Bibliographic databases:

Received: 23.12.1970

Citation: N. N. Brushlinskaya, “Finiteness theorem for families of vector fields in the neighborhood of a Poincaré-type singularity”, Funktsional. Anal. i Prilozhen., 5:3 (1971), 10–15; Funct. Anal. Appl., 5:3 (1971), 177–181

Citation in format AMSBIB
\Bibitem{Bru71}
\by N.~N.~Brushlinskaya
\paper Finiteness theorem for families of vector fields in the neighborhood of a Poincar\'e-type singularity
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 3
\pages 10--15
\mathnet{http://mi.mathnet.ru/faa2591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=299872}
\zmath{https://zbmath.org/?q=an:0243.34008}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 3
\pages 177--181
\crossref{https://doi.org/10.1007/BF01078121}


Linking options:
  • http://mi.mathnet.ru/eng/faa2591
  • http://mi.mathnet.ru/eng/faa/v5/i3/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Lectures on bifurcations in versal families”, Russian Math. Surveys, 27:5 (1972), 54–123  mathnet  crossref  mathscinet  zmath
    2. G. R. Belitskii, “Equivalence and normal forms of germs of smooth mappings”, Russian Math. Surveys, 33:1 (1978), 107–177  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:166
    Full text:63
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019